Alert archive / Washington / Gale Warnings in 2016
Gale Warning 73, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Aug 20, 2016, 3:02 PM PDT. It took effect at Aug 21, 2016, 6:17 AM PDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2016, 3:02 PM PDT (22:02 UTC)
- In effect from
- Aug 21, 2016, 6:17 AM PDT
- Expired
- Aug 22, 2016, 2:58 AM PDT
- In force
- 21 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
742 WHUS76 KSEW 202202 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 302 PM PDT SAT AUG 20 2016 PZZ131-132-210615- /O.CAN.KSEW.SC.Y.0204.160821T0100Z-160821T1900Z/ /O.UPG.KSEW.GL.A.0046.160821T1900Z-160822T1200Z/ /O.NEW.KSEW.GL.W.0073.160821T1900Z-160822T1100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 302 PM PDT SAT AUG 20 2016 ...GALE WARNING IN EFFECT FROM NOON SUNDAY TO 4 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM NOON SUNDAY TO 4 AM PDT MONDAY. * WINDS...WEST WIND 15 TO 25 KNOTS THROUGH SUNDAY MORNING...RISING TO 30 TO 40 KNOTS FROM LATE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. * WIND WAVES...2 TO 4 FEET THROUGH SUNDAY MORNING...BUILDING TO 4 TO 6 FEET FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ170-173-176-210615- /O.EXT.KSEW.SC.Y.0204.000000T0000Z-160822T1100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 302 PM PDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 3 TO 5 FEET. NORTHWEST SWELL 7 FEET AT 8 SECONDS THROUGH MONDAY...BECOMING WEST 6 FEET AT 11 SECONDS ON SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
7 follow-up statements
105 WHUS76 KSEW 210422 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 922 PM PDT SAT AUG 20 2016 PZZ131-132-211230- /O.CON.KSEW.GL.W.0073.160821T1900Z-160822T1100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 922 PM PDT SAT AUG 20 2016 ...GALE WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO 4 AM PDT MONDAY... * WINDS...WEST WIND 15 TO 25 KNOTS THROUGH SUNDAY MORNING...RISING TO 30 TO 40 KNOTS FROM LATE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. * WIND WAVES...2 TO 4 FEET THROUGH SUNDAY MORNING...BUILDING TO 4 TO 6 FEET FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ170-173-176-211230- /O.CON.KSEW.SC.Y.0204.000000T0000Z-160822T1100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 922 PM PDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 3 TO 5 FEET. NORTHWEST SWELL 7 FEET AT 8 SECONDS THROUGH MONDAY...BECOMING WEST 6 FEET AT 11 SECONDS ON SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
805 WHUS76 KSEW 210941 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 241 AM PDT SUN AUG 21 2016 PZZ131-132-211745- /O.EXB.KSEW.SC.Y.0204.000000T0000Z-160821T1900Z/ /O.EXT.KSEW.GL.W.0073.160821T1900Z-160822T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 241 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING NOW IN EFFECT FROM NOON TODAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. * WINDS...WEST WINDS 15 TO 25 KNOTS RISING TO 30 TO 40 KNOTS LATE THIS AFTERNOON AND EVENING...EASING TO 20 TO 30 KNOTS LATE TONIGHT. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-211745- /O.EXB.KSEW.SC.Y.0204.000000T0000Z-160822T1000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 241 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-211745- /O.EXB.KSEW.SC.Y.0204.160821T2100Z-160822T1000Z/ ADMIRALTY INLET- 241 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS...NORTHWEST WIND 15 TO 30 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-211745- /O.EXB.KSEW.SC.Y.0204.160821T2100Z-160822T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 241 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS...SOUTHWEST WINDS 15 TO 30 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-211745- /O.EXT.KSEW.SC.Y.0204.000000T0000Z-160822T1000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 241 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 30 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
443 WHUS76 KSEW 211317 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 617 AM PDT SUN AUG 21 2016 PZZ131-132-212130- /O.CAN.KSEW.SC.Y.0204.000000T0000Z-160821T1900Z/ /O.EXT.KSEW.GL.W.0073.160821T1317Z-160822T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 617 AM PDT SUN AUG 21 2016 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... * WINDS...WEST WINDS 25 TO 35 KNOTS RISING TO 30 TO 40 KNOTS LATE THIS AFTERNOON AND EVENING...EASING TO 20 TO 30 KNOTS LATE TONIGHT. * WAVES/SEAS...WIND WAVES 4 TO 6 FEET BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-170-173-176-212130- /O.CON.KSEW.SC.Y.0204.000000T0000Z-160822T1000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 617 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-212130- /O.CON.KSEW.SC.Y.0204.160821T2100Z-160822T1000Z/ ADMIRALTY INLET- 617 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 30 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-212130- /O.CON.KSEW.SC.Y.0204.160821T2100Z-160822T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 617 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WINDS...SOUTHWEST WINDS 15 TO 30 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
261 WHUS76 KSEW 211605 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 905 AM PDT SUN AUG 21 2016 PZZ131-132-220015- /O.CON.KSEW.GL.W.0073.000000T0000Z-160822T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 905 AM PDT SUN AUG 21 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...WEST WINDS 25 TO 35 KNOTS RISING TO 30 TO 40 KNOTS LATE THIS AFTERNOON AND EVENING...EASING TO 20 TO 30 KNOTS LATE TONIGHT. * WAVES/SEAS...WIND WAVES 4 TO 6 FEET BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-220015- /O.EXT.KSEW.SC.Y.0204.160821T1605Z-160822T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 905 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-170-173-176-220015- /O.CON.KSEW.SC.Y.0204.000000T0000Z-160822T1000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 905 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-220015- /O.CON.KSEW.SC.Y.0204.160821T2100Z-160822T1000Z/ ADMIRALTY INLET- 905 AM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 30 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
147 WHUS76 KSEW 212157 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 257 PM PDT SUN AUG 21 2016 PZZ176-212300- /O.CAN.KSEW.SC.Y.0204.000000T0000Z-160822T1000Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 257 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS HAVE EASED TO 20 KNOTS OR LESS. $$ PZZ131-132-220600- /O.CON.KSEW.GL.W.0073.000000T0000Z-160822T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 257 PM PDT SUN AUG 21 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...WEST WINDS 30 TO 40 KNOTS EASING TO 20 TO 30 KNOTS LATE TONIGHT. * WAVES/SEAS...WIND WAVES 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-220600- /O.EXT.KSEW.SC.Y.0204.000000T0000Z-160822T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 257 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-220600- /O.EXT.KSEW.SC.Y.0204.000000T0000Z-160822T1900Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 257 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-220600- /O.CON.KSEW.SC.Y.0204.000000T0000Z-160822T1000Z/ ADMIRALTY INLET- 257 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-220600- /O.CON.KSEW.SC.Y.0204.000000T0000Z-160822T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 257 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
655 WHUS76 KSEW 220430 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 930 PM PDT SUN AUG 21 2016 PZZ131-132-221000- /O.CON.KSEW.GL.W.0073.000000T0000Z-160822T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 930 PM PDT SUN AUG 21 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...WEST WINDS 30 TO 40 KNOTS EASING TO 20 TO 30 KNOTS LATE TONIGHT. * WAVES/SEAS...WIND WAVES 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-221200- /O.CON.KSEW.SC.Y.0204.000000T0000Z-160822T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 930 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-221230- /O.CON.KSEW.SC.Y.0204.000000T0000Z-160822T1900Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 930 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-221000- /O.CON.KSEW.SC.Y.0204.000000T0000Z-160822T1000Z/ ADMIRALTY INLET- 930 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NORTHWEST WIND 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-221000- /O.CON.KSEW.SC.Y.0204.000000T0000Z-160822T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 930 PM PDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
241 WHUS76 KSEW 220958 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 258 AM PDT MON AUG 22 2016 PZZ131-132-221800- /O.CAN.KSEW.GL.W.0073.000000T0000Z-160822T1000Z/ /O.NEW.KSEW.SC.Y.0205.160822T0958Z-160822T1600Z/ /O.NEW.KSEW.SC.Y.0206.160823T0100Z-160823T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 258 AM PDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TONIGHT... ...GALE WARNING HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 6 PM THIS EVENING TO MIDNIGHT PDT TONIGHT. * WINDS...WEST WINDS 15 TO 25 KNOTS THIS MORNING AND AGAIN THIS EVENING. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-221100- /O.CAN.KSEW.SC.Y.0204.000000T0000Z-160822T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 258 AM PDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY HAS ENDED... $$ PZZ170-173-221100- /O.CAN.KSEW.SC.Y.0204.000000T0000Z-160822T1900Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 258 AM PDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY HAS ENDED... $$ PZZ133-134-221100- /O.CAN.KSEW.SC.Y.0204.000000T0000Z-160822T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 258 AM PDT MON AUG 22 2016 ...SMALL CRAFT ADVISORY HAS ENDED... $$ WWW.WEATHER.GOV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Aug 20, 9:00 AM PDT, 6 hours 2 minutes earlier.
Area forecast discussion, Aug 20, 9:00 AM PDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED TO ADD FIRE WEATHER SECTION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PDT SAT AUG 20 2016
.SYNOPSIS...A STRONG UPPER LEVEL RIDGE OVER WESTERN WASHINGTON WILL
BRING ONE MORE DAY OF HOT WEATHER BEFORE INCREASING ONSHORE FLOW
SPREADS A COOLER MARINE AIR MASS ACROSS THE AREA. AN UPPER LEVEL
TROUGH WILL BRING A LITTLE MORE COOLING SUNDAY AFTERNOON AND NIGHT
AS IT MOVES ACROSS THE AREA. ANOTHER UPPER LEVEL RIDGE WILL
GRADUALLY BUILD OVER THE PACIFIC NORTHWEST NEXT WEEK WITH WEAK
ONSHORE FLOW TURNING MORE OFFSHORE AROUND MID WEEK, AND POSSIBLY
PAVING THE WAY FOR MORE HOT TEMPERATURES LATE IN THE UPCOMING WEEK.
&&
.SHORT TERM...MODELS SHOW A BROAD FLAT RIDGE OVER THE PACIFIC
NORTHWEST THIS MORNING. IT APPEARS THAT THE RIDGE AXIS HAS MOVED
OVER E WA, SO THINGS ARE SHAPING UP FOR A MARINE PUSH THIS EVENING.
SECOND DOMINO IS THE THERMALLY INDUCED SURFACE TROUGH, WHICH IS IN
THE PROCESS OF MOVING OVER THE W WA INTERIOR THIS MORNING. THIRD
DOMINO IS A SHALLOW TONGUE OF STRATUS THAT HAS MOVED UP THE S WA
COAST OVER THE LONG BEACH PENINSULA, INDICATING ONSHORE FLOW AND
COOLING IS STARTING TO REACH THE COAST. THE OTH-SEA PRESSURE
GRADIENT HAS ALREADY GONE ONSHORE AND AST-SEA IS STARTING TO TREND
ONSHORE.
TEMPERATURES ACROSS W WA HAVE COOLED OFF QUITE A BIT THIS MORNING,
COMPARED TO TEMPERATURES AT THE SAME TIME YESTERDAY, BUT THEY ARE
STILL WITHIN REACH OF THE 80S TO MID 90S HIGHS FORECAST FOR THIS
AFTERNOON.
THE MARINE PUSH FOR TONIGHT IS FALLING INTO PLACE THIS MORNING.
THUS, THE FORECAST FOR A SHALLOW MARINE LAYER AND MARINE STRATUS
SPREADING INLAND OVERNIGHT AND COVERING MUCH OF THE LOWLANDS SUNDAY
MORNING LOOKS GOOD. THE 06Z GFS SHOWS A BIT MORE STRATUS COVERAGE
SUNDAY MORNING COMPARED TO EARLIER MODELS AND NO LONGER BURNS THE
STRATUS COMPLETELY BACK TO THE COAST IN THE AFTERNOON. THE LATEST
VARIOUS MOS GUIDANCE, GFS, NAM, ECMWF, ALL SHOW SUNDAYS MAX TEMPS 3-
5 DEGREES COOLER THAN PREVIOUS RUNS, SO THIS CHANGE WILL BE
IMPLEMENTED IN THE AFTERNOON PACKAGE.
AN UPPER LEVEL LOW WILL MOVE ACROSS SOUTHERN B.C. SUNDAY NIGHT WITH
AN UPPER LEVEL TROUGH EXTENDING S OVER W WA. GUIDANCE AGREES THAT
THE INITIAL CLOUD BAND WILL BE INSIGNIFICANT WITH MOISTURE MAINLY
ABOVE 500 MB. THE MODELS STILL SHOW SOME LIGHT PRECIP OVER MAINLY
THE N CASCADES SUNDAY NIGHT. THE BEST GUESS IS THAT THIS IS FROM
SOME LOWER LEVEL MOISTURE BETWEEN 850 MB AND 700 MB. WNW WINDS ALOFT
ACROSS THE CASCADES MAY CREATE SOME OROGRAPHIC LIFT, WHICH COULD BE
ENOUGH TO WRING OUT A LITTLE VERY LIGHT PRECIP. BOTTOM LINE IS THAT
IT WILL BE INSIGNIFICANT.
ONSHORE FLOW WILL BE STRONGER SUNDAY NIGHT WHICH WILL RAPIDLY DEEPEN
THE MARINE LAYER OVER W WA. STRATUS SHOULD JUST ABOUT COVER ALL OF W
WA MONDAY MORNING AND WILL PROBABLY NOT START BREAKING UP UNTIL THE
AFTERNOON. EVEN THEN THE STRATUS MAY NOT CLEAR OUT COMPLETELY.
TEMPERATURES ON MONDAY WILL PROBABLY BE ABOUT THE SAME AS SUNDAY. KAM
.LONG TERM...PREVIOUS DISCUSSION FROM THE 315 AM AFD...THE UPPER
LEVEL TROUGH PUSHES EAST RELATIVELY QUICKLY...ALTHOUGH IN ITS WAKE
MONDAY CONDITIONS LOOK TO REMAIN COOL. HEATING STARTS TO KICK IN
AGAIN STARTING ON TUESDAY AS ANOTHER RIDGE OF HIGH PRESSURE BUILDS
OFF THE PACIFIC COAST...RESULTING IN A 5 DEGREE JUMP IN HIGH TEMPS
AREA-WIDE. WHILE THE WARMING TAKES TO A SLOWER TREND AFTER
THAT...THE TREND IS STILL UPWARD. ONSHORE FLOW WILL PROVE A
MODERATING FORCE...BUT THE DEVELOPMENT OF ANOTHER THERMAL PRESSURE
TROUGH WILL LIKELY DRIVE HIGH TEMPERATURES INTO THE 80S AND NEAR 90
BY THE THURSDAY TO FRIDAY TIME FRAME. SMR
&&
.AVIATION...UPPER LEVEL HIGH PRESSURE WILL WEAKEN AND FLATTEN
TODAY AND TONIGHT. LIGHT NORTHERLY FLOW ALOFT THIS MORNING
BECOMING WESTERLY THIS AFTERNOON, THEN INCREASING ON SUNDAY. THE
AIR MASS IS DRY AND SOMEWHAT UNSTABLE TODAY. LOW-LEVEL MARINE
MOISTURE AND STRATUS WILL SPREAD ONTO THE COAST THIS EVENING, THEN
REACH THE INTERIOR LOWLANDS AROUND SUNRISE ON SUNDAY. STRATUS WILL
BURN BACK TO THE COAST ON SUNDAY AFTERNOON.
OTHERWISE, MONITORING WILDFIRE SMOKE TODAY. BIGGEST LOCAL SOURCE
IS FROM THE GODKIN FIRE DEEP IN THE INTERIOR OF OLYMPIC NATIONAL
PARK. CURRENT VISIBLE SATELLITE IMAGERY SHOWS AN ELEVATED SMOKE
LAYER HEADING SOUTHEAST FROM BREMERTON TO SEA-TAC, SO EXPECT HAZY
CONDITIONS THROUGH MID-AFTERNOON AS THIS SMOKE HEADS TOWARD MOUNT
RAINIER. LATER TODAY AS UPPER FLOW BECOMES MORE WESTERLY, THE
EXPERIMENTAL HRRR SMOKE FORECAST TOOL SHOWS AN ELEVATED SMOKE
LAYER HEADING EAST FROM SEQUIM TO CAMANO ISLAND TO NEAR GLACIER
PEAK THIS AFTERNOON, SO EXPECT REDUCED VISIBILITY ALOFT. WHERE THE
PLUME INTERSECTS THE CASCADES AROUND DARRINGTON AND GLACIER PEAK,
EXPECT SURFACE VISIBILITIES BELOW 5SM IN HAZE THIS AFTERNOON.
KSEA...CLEAR SKIES AND NORTHERLY SURFACE WINDS THROUGH 08Z
TONIGHT. ELEVATED SMOKE LAYERS FROM WILDFIRES NEAR THE TERMINAL
UNTIL EARLY AFTERNOON, WHEN A TURN FROM NW TO W FLOW ALOFT WILL
PUSH THE SMOKE AWAY. VISIBILITY COULD BRIEFLY FALL AS LOW AS 8SM
IN HAZE LATE THIS MORNING, BUT NOT LOW ENOUGH TO BE REFLECTED IN
THE TAF. ON SUNDAY MORNING, MARINE STRATUS SHOULD JUST BARELY MAKE
IT TO THE TERMINAL FOR A SHORT TIME IN THE 14Z-16Z TIME FRAME
BEFORE BURNING OFF. HANER
&&
.MARINE...SURFACE FLOW WILL TURN ONSHORE LATE THIS AFTERNOON.
STRONG ONSHORE FLOW WILL DEVELOP TONIGHT AND CONTINUE THROUGH
SUNDAY NIGHT. THE FORECAST FOR THE CENTRAL AND EASTERN STRAIT FOR
THIS EVENING CALLS FOR 20 TO 30 KNOT WESTERLIES, BUT GALES ARE
NOT OUT OF THE QUESTION. GALE FORCE WESTERLIES ARE LIKELY IN THE
CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA ON SUNDAY AFTERNOON
AND NIGHT, WHEN THE STRENGTH OF ONSHORE FLOW REACHES ITS
MAXIMUM. IN ADDITION, SMALL CRAFT ADVISORY NORTHWEST WINDS SHOULD
DEVELOP OVER THE OUTER COASTAL WATERS THIS AFTERNOON AND CONTINUE
THROUGH SUNDAY. WEAKER ONSHORE FLOW WILL CONTINUE MONDAY, AND THE
FLOW WILL TREND LIGHT NORTHERLY TUESDAY AND WEDNESDAY. HANER
&&
.FIRE WEATHER...AN INCREASINGLY ILL-DEFINED THERMAL PRESSURE
TROUGH WAS LOCATED NEAR THE COAST THIS MORNING AND WILL MOVE
EASTWARD TO THE CASCADES THIS AFTERNOON. COOLER, STABLE, AND MORE
HUMID MARINE AIR WILL FOLLOW THE THERMAL TROUGH ONTO THE COAST
THIS AFTERNOON. MEANWHILE, THE INTERIOR LOWLANDS WILL EXPERIENCE
ONE MORE DAY OF POTENTIALLY RECORD-BREAKING HEAT, BUT WINDS WILL
BE LIGHTER THAN THE PAST TWO DAYS. A SUBSIDENCE INVERSION WILL BE
LOCATED TODAY AROUND 1500-3000 FEET MSL, KEEPING THE LOWLANDS
SOMEWHAT STABLE, BUT HIGHER ELEVATIONS OF THE OLYMPIC AND CASCADE
MOUNTAINS WILL STICK UP ABOVE THIS FEATURE INTO A PARTICULARLY
DRY AND SOMEWHAT UNSTABLE MID-LEVEL AIR MASS. THIS IS WHY THE RED
FLAG WARNING CONTINUES TODAY OVER THE MOUNTAIN ZONES ONLY.
MARINE AIR WILL CONTINUE TO MOVE INLAND AND DEEPEN TONIGHT AND
SUNDAY, ENDING THE CURRENT EPISODE OF CRITICAL FIRE WEATHER
CONDITIONS.
HIGHER PRESSURE IS FORECAST TO REBUILD OVER THE REGION LATER NEXT
WEEK WITH A RETURN TO WELL ABOVE NORMAL TEMPERATURES AND LOW
HUMIDITY AGAIN. A THERMAL PRESSURE TROUGH WILL BUILD ALONG THE
COAST ON WEDNESDAY NIGHT AND PERSIST THROUGH FRIDAY OR FRIDAY
NIGHT. HANER
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...EXCESSIVE HEAT WARNING UNTIL 9 PM PDT THIS EVENING FOR BELLEVUE
AND VICINITY-BREMERTON AND VICINITY-EAST PUGET SOUND
LOWLANDS-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-SEATTLE
AND VICINITY-SOUTHWEST INTERIOR-TACOMA AREA.
RED FLAG WARNING UNTIL 10 PM PDT THIS EVENING FOR EAST PORTION
OF THE OLYMPIC MOUNTAINS-WEST PORTION OF THE OLYMPIC
MOUNTAINS-WEST SLOPES OF THE CENTRAL CASCADES GENERALLY
ABOVE 1500 FEET-WEST SLOPES OF THE NORTH CASCADES GENERALLY
ABOVE 1500 FEET.
HEAT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR EVERETT AND
VICINITY.
RED FLAG WARNING FROM 8 AM THIS MORNING TO 10 PM PDT THIS
EVENING FOR EAST PORTION OF NORTH CASCADES NATIONAL
PARK/LAKE CHELAN NATIONAL RECREATIONAL AREA.
PZ...SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT PDT SUNDAY
NIGHT FOR COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND
10 TO 60 NM-COASTAL WATERS FROM JAMES ISLAND TO POINT
GRENVILLE 10 TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE
TO CAPE SHOALWATER 10 TO 60 NM.
GALE WATCH FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT FOR
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-EAST ENTRANCE
U.S. WATERS STRAIT OF JUAN DE FUCA.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO NOON PDT SUNDAY
FOR CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-EAST
ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 3:14 AM PDT | Small Craft Advisory | SEW | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.